RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
BLX3100S19 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to a bipap a30 device regarding a ventilator inoperative condition.There was no serious patient harm or injury that occurred or was reported.The device has not yet been returned for evaluation.Good faith efforts are actively being made to have the device returned for evaluation.If the device is returned and evaluated, and new information becomes available following the completion of the device evaluation that changes the outcome of the investigation and associated medical device reporting, a follow up/supplemental report will be completed.